MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 BROACH CORAIL AMT 11; HIP INSTRUMENTS : BROACHES

DEPUY IRELAND - 9616671 BROACH CORAIL AMT 11; HIP INSTRUMENTS : BROACHES
Catalog Number L20411
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the instruments were noticed to be are broken upon inspection.The top ball does not go in to slide on the trial.The broach does not lock in on the handle.The device does not slide into the broach.There was a crack on the tightening wheel.Surgical delay was unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = according to the information received, ¿it was reported that the instruments were noticed to be are broken upon inspection.The top ball does not go in to slide on the trial.The broach does not lock in on the handle.The device does not slide into the broach.There was a crack on the tightening wheel.Surgical delay was unknown.¿ the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device observed sign of normal use on the device.A functional test performed with a mating broach handle (952210500f) revealed that the broach was able to be assemble as intended.Complaint was not confirmed.The overall complaint was unconfirmed as the observed condition of the broach corail amt 11 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BROACH CORAIL AMT 11
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18334721
Report Number1818910-2023-25380
Device Sequence Number15131563
Product Code HTQ
UDI-Device Identifier10603295258131
UDI-Public10603295258131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL20411
Device Lot NumberSO2041004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2023
Supplement Date Received by Manufacturer01/05/2024
01/09/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/08/2024
01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown